# SDR AALA201902159009

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 6,499 hours, 650 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: RETURNED TO AKL ACCOUNT STANDBY FLIGHT DISPLAY FAILED AND UNABLE TO CONTINUE INTO IFR CONDITIONS. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED INTEGRATED STANDBY FLIGHT DISPLAY AND PERFORMED OPS TEST IAW AA MAN 34-21-01.
